# SDR ASAA2024010547558

- Difficulty date: January 5, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA. 328 RBL HAS CORROSION. FS 328, BL RBL 20, WL 208. GROUNDED - YES. BLENDED CORROSION. ORIG THICKNESS 0.125 IAW B737-900ER SRM 53-10-51-0I-2 AND BAC 1518-1210. REMOVED 0.085, REMAINING THICK 0.040. OUT OF LIMITS IAW B737-900ER SRM 53-10-51-1A-1. CUT OUT DAMAGE RBL1 TO RBL 64 ON FLOOR BEAM. CUT INTERCOSTAL STA 328-STA 344 RBL25 FOR REPAIR. FABBED "T" CHORD SECTION, REPAIR ANGLES, SHIMS AND FILLERS IAW B737-900ER SRM 53-10-51-2R-7 ALTERNATIVE 2. ALODINE IAW B737-900ER SRM 51-20-01. LBL12-RBL64. PRIMED IAW BOEING SOPM 20-41-02 LBL12-RBL64. INSTALLED REPAIR "T" CHORD SECTION, REPAIR ANGLES, SHIMS AND FILLERS IAW B737-900ER SRM 53-10-51-2R-7 ALTERNATIVE 2.
